Stability of the Cournot equilibrium for a Cournot oligopoly model with n competitors

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/95693

Show full item record


Title: Stability of the Cournot equilibrium for a Cournot oligopoly model with n competitors
Author: Lampart, Marek
Date issue: 2012
Citation: Chaos, solitons & fractals. 2012, vol. 45, issues 9-10, p. 1081-1085.
URI: http://hdl.handle.net/10084/95693
ISSN: 0960-0779
DOI: 10.1016/j.chaos.2012.05.007
URI: http://dx.doi.org/10.1016/j.chaos.2012.05.007
Type: article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
chaos-solitons- ... 2-45-9-10-1081-Lampart.pdf 548.2Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics